# SDR HNAA2013091000491

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,130 hours, 76,003 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ON GEAR RETRACTION, ALL GEAR REMAINED DOWN.  ALL THREE GREEN, RED AND HANDLE LIGHTS REMAINED ILLUMINATED IAW CHECKLIST, SELECTED GEAR DOWN THEN HAD 3 GREEN AND 3 AMBER, GEAR DOORS INDICATED CLOSED 5 MINUTES LATER.  JACKED ACFT, CYCLED GEAR SEVERAL TIMES. AFTER SEVERAL CYCLES, GEAR FAILED TO EXTEND. FOUND GROUND WIRE FOR SELECTOR VALVE BROKEN AT CONNECTOR  PLUG.  RESOLDERED WIRE TO CONNECTOR PLUG.  SWUNG GEAR SEVERAL TIMES. OPS CHECKED GOOD. OK FOR SERVICE AT THIS TIME.
